# SDR CALA0500060

- Difficulty date: February 27, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 29,792 hours, 15,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT AFT FLANGE OF UPPER CHORD, STA 986, LBL 14 TO LBL 18.  THE CORRODED AREA WAS CUT OUT AND ANGLES WERE INSTALLED IAW SRM 53-60-51.
